Display Settings:

Format

Send to:

Choose Destination
We are sorry, but NCBI web applications do not support your browser and may not function properly. More information
Opt Lett. 2004 Jan 15;29(2):144-6.

Ince-Gaussian beams.

Author information

  • 1Photonics and Mathematical Optics Group, Tecnol√≥gico de Monterrey, Monterrey, N.L., 64849, Mexico. mbandres@grad.physics.sunysb.edu

Abstract

We demonstrate the existence of the Ince-Gaussian beams that constitute the third complete family of exact and orthogonal solutions of the paraxial wave equation. Their transverse structure is described by the Ince polynomials and has an inherent elliptical symmetry. Ince-Gaussian beams constitute the exact and continuous transition modes between Laguerre and Hermite-Gaussian beams. The propagating characteristics are discussed as well.

PMID:
14743992
[PubMed]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Optical Society of America
    Loading ...
    Write to the Help Desk